头像

危佳钦

个人资料

  • 部门: 外围投注平台推荐
  • 性别:
  • 专业技术职务: 紫江青年研究员
  • 毕业院校:
  • 学位:
  • 学历:
  • 联系电话:
  • 电子邮箱: jqwei@stat.ecnu.edu.cn
  • 办公地址: 理科大楼A1709
  • 通讯地址: 上海市中山北路3663号电竞外围投注平台外围投注平台推荐
  • 邮编: 200062
  • 传真:

工作经历

教育经历

个人简介

社会兼职

研究方向

精算学、金融数学

开授课程

概率论


科研项目

学术成果

学术论文

  1. L. Lin, J. Liu, C. Yiu and J. Wei. Non-exponential Discounting Portfolio Management and insurance withHabit Formation. Mathematical Control and Related Fields, accepted, 2020.

  2. L. Zhang, R. Wang and J. Wei. Optimal Mean-Variance Reinsurance and Investment Strategy with Constraintsin a Non-Markovian Regime-SwitchingModel. Statistical Theory and Related Fields,DOI: 10.1080/24754269.2020.1719356, 2020.

  3. J. Wei, X. Chen, Z. Jin and H.Wang. Optimal Consumption-Investment and Life Insurance Purchase Strategyfor a Couple with Correlated Lifetimes. Insurance: Mathematics and Economics, 91:244-256, 2020.

  4. J. Wei, Y. Shen and Q. Zhao. Portfolio Selection with Regime-Switching and Time-Inconsistent Preferences. Journal of Computational and Applied Mathematics, 365, 112361, 2020.

  5. J. Wei, D. Li and Y. Zeng. Robust Optimal Consumption-investment Strategy with Non-exponential Discounting. Journal of Industrial and Management Optimization, 16(1):207-230, 2020.

  6. Q. Zhao, Y. Shen and J. Wei. Time-Consistent Mean-Variance Investment and Contribution Decisions in a Defined Benefit Pension Plan. Journal of Industrial and Management Optimization, accepted, 2019.

  7. T. Wang, J. Zhuo and J. Wei. Mean-Variance Portfolio Selection under a Non-Markovian Regime-Switching Model: Time-Consistent Solutions. SIAM Journal on Control and Optimization, 57(5): 3249-3271, 2019.

  8. J. Wei, Z. Jin and H. Yang. Optimal Dividend Policy with Liability Constraint under a Hidden Markov Regime-Switching Model. Journal of Industrial and Management Optimization, 15(4):1965-1993, 2019.

  9. H. Wang, R. Wang and J. Wei. Time-Consistent Investment-Proportional Reinsurance Strategy with Random Coefficients for Mean-Variance Insurers. Insurance: Mathematics and Economics, 85:104-114, 2019.

  10. T. Wang and J. Wei. Mean-Variance Portfolio Selection under a Non-Markovian Regime-Switching Model via Mean-Field Formulation. Journal of Computational and Applied Mathematics, 350:442-455, 2019.

  11. H. Wang, R. Wang, J. Wei and S. Xu. Optimal Investment-Consumption-Insurance Strategy in a Continuous-Time Self-Exciting Threshold Model. Communications in Statistics-Theory and Methods, 48(14):3530-3548,2019.

  12. Q. Zhao, Z. Jin, J. Wei. Optimal Debt Ratio and Dividend Strategies with Regime-Switching. Stochastic Models , 34(4):435-463, 2018.

  13. Y. Shen, J. Wei and Q. Zhao. Mean-variance asset-liability management problem under non-Markovian regime-switching models. Applied Mathematics and Optimization, DOI 10.1007/s00245-018-9523-8, 2018.

  14. Q. Zhao, Z. Jin, J. Wei. Optimal Investment and Dividend Payment Strategies with Debt Management and Reinsurance. Journal of Industrial and Management Optimization, 14(4):1323-1348, 2018.

  15. J. Wei. Backward stochastic Volterra integral equations on Markov chains. Stochastics: An International Journal of Probability and Stochastic Processes, 90(4):605-639, 2018.

  16. J. Wei. Time-Inconsistent Optimal Control Problems with Regime-Switching. Mathematical Control and Related Fields, 7(4):585-622, 2017.

  17. J. Wei and T. Wang. Time-Consistent Mean-Variance Asset-Liability Management with Random Coefficients. Insurance: Mathematics and Economics, 77:84-96, 2017.

  18. J. Zhang, S. Purcal and J.Wei. Optimal Time to Enter Retirement Village. Risks, 5(1), 20, doi:10.3390/risks5010020,2017.

  19. Q. Zhao, R.Wang and J.Wei. Exponential Utility Maximization for an Insurer with Time-Inconsistent Preferences. Insurance: Mathematics and Economics, 70:89-104, 2016.

  20. Q. Zhao, R. Wang and J. Wei. Time-Inconsistent Consumption-Investment Problem for a Member in a Defined Contribution Pension Plan. Journal of Industrial and Management Optimization, 12:1557-1585,2016.

  21. Q. Zhao, R.Wang and J.Wei. Minimization of Risks in Defined Benefit Pension Plan with Time-Inconsistent Preferences. Applied Stochastic Models in Business and Industry, 32:243-258, 2016.

  22. Y. Shen and J.Wei. Optimal Investment-Consumption-Insurance with Random Parameters. Scandinavian Actuarial Journal, 2016(1):37-62, 2016.

  23. Q. Zhao, J.Wei and R.Wang. On Dividend Strategies with Non-Exponential Discounting. Insurance: Mathematics and Economics, 58:1-13, 2014.

  24. Q. Zhao, Y. Shen and J. Wei. Consumption-Investment Strategies with Non-Exponential Discounting and Logarithmic Utility. European Journal of Operational Research, 238:824-835, 2014.

  25. J. Fu, J.Wei and H. Yang. Portfolio Optimization in a Regime-Switching Market with Derivatives. European Journal of Operational Research, 233:184-192, 2014.

  26. J. Wei, K. C. Wong, S. C. P. Yam and S. P. Yung. Markowitz’s Mean-Variance Asset-Liability Management with Regime Switching: A Time-Consistent Approach. Insurance: Mathematics and Economics, 53:281-291, 2013.

  27. J. Wei, R. Wang and H. Yang. On the Optimal Dividend Strategy in a Regime-Switching Diffusion Model. Advances in Applied Probability, 44(3):886-906, 2012.

  28. J.Wei, R.Wang and H. Yang. Optimal Surrender Strategies for Equity-Indexed Annuity Investors with Partial Information. Statistics and Probability Letters, 82:1251-1258, 2012.

  29. J.Wei and C. Qiu. The Risk Model with Interest, Liquid Reserves and a Constant Dividend Barrier. Chinese Journal of Applied Probability and Statistics, 28(5): 535-550, 2012.

  30. J.Wei, H. Yang, and R.Wang. Optimal Threshold Dividend Strategies under the Compound Poisson Model with Regime Switching. In N. Privault A. Kohatsu-Higa and S.J. Sheu., editors, Stochastic Analysis with Financial Applications, pages 413-429. Birkhäuser, 2011.

  31. M. Xiang and J. Wei. Optimal Dividend Strategy under the Risk Model with Stochastic Premium. Chinese Journal of Applied Probability and Statistics, 27(1): 39-47, 2011.

  32. J. Wei, H. Yang and R. Wang. Optimal Reinsurance and Dividend Strategies under the Markov-Modulated Insurance Risk Model. Stochastic Analysis and Applications, 28(6): 1078-1105, 2010.

  33. J. Wei, H. Yang and R.Wang. Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching. Journal of Optimization Theory and Applications, 147:358-377, 2010.

  34. J. Wei, H. Yang and R. Wang. On the Markov-Modulated Insurance Risk Model with Tax. Blätter der DGVFM,31: 65-78, 2010.

  35. J.Wei, R. Wang and D. Yao. The Asymptotic Estimate of Ruin Probability under a Class of Risk Model in the Presence of Heavy Tails. Communications in Statistics - Theory and Methods, 37(15): 2331-2341, 2008.

荣誉及奖励